# SDR SWAA2021081734057

- Difficulty date: March 25, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 651FB CTR AFT BRACKET IS BROKEN / REMOVED BROKEN BRACKET ON R/H WING T/E PANEL 651FB IAW SRM 51-40-02-0G-0. VERIFIED NEW BRACKET PN:287A9152-24 A TAG (A41643) IAW IPC 57-50-00-38. INSTALLED NEW BRACKET IAW SRM 51-40-02-0G-0.
